# SDR DL733011958

- Difficulty date: December 13, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 46,817 hours, 32,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6547955533
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 795 AT THE LWR FWD CORNER OF THE C-2 DOOR, A 1 INCH CRACK WAS FOUND IN THE BEARSTRAP.  IN ADDITION AN EXISTING SKIN REPAIR NEAR STR 23R.  THE EXISTING REPAIR IS FOR A CUTOUT IN THE SKIN AND BEARSTRAP.  THE BEARSTRAP CRACK WAS GROWING FROM EXISTING EDGE DAMAGE AND WAS TRIMMED OUT.  REPAIRED PER ER/A 412245-14 REV ORIGINAL.
